Alert archive / New Mexico / Wind Advisories in 2005

Wind Advisory 12, NWS Albuquerque, NM

December 26, 2005

NWS Albuquerque, NM issued this wind advisory at Dec 26, 2005, 3:30 PM MST. It took effect at Dec 27, 2005, 3:23 AM MST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2005, 3:30 PM MST (22:30 UTC)
In effect from
Dec 27, 2005, 3:23 AM MST
Expired
Dec 27, 2005, 5:00 PM MST
In force
14 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 262230
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 PM MST MON DEC 26 2005

...STRONG WINDS EXPECTED FROM THE CENTRAL MOUNTAINS THROUGH THE EAST
CENTRAL AND SOUTHEAST PLAINS ON TUESDAY...

.WINDS WILL INCREASE AS A STRONG UPPER LEVEL SYSTEM MOVES OVER
NORTH NEW MEXICO. THE STRONG WINDS WILL START EARLY TUESDAY OVER THE
MOUNTAINS AND SPREAD EAST OVER THE EAST CENTRAL AND SOUTHEASTERN
PLAINS BY LATE MORNING. THE WINDS SHOULD DIMINISH BY LATE
AFTERNOON AND EARLY EVENING.

NMZ010>013-016>021-026-270500-
/O.NEW.KABQ.WI.Y.0012.051227T1600Z-051228T0000Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
330 PM MST MON DEC 26 2005

...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 AND 50 MPH ARE
EXPECTED TO DEVELOP EARLY TUESDAY MORNING OVER THE CENTRAL
MOUNTAINS...ADJACENT EAST CENTRAL HIGH PLAINS...LINCOLN
COUNTY...THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW MEXICO.
WINDS WILL DECREASE BY LATE TUESDAY AFTERNOON AND EARLY EVENING.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS.

$$

23
3 follow-up statements
000 
WWUS75 KABQ 270406
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
906 PM MST MON DEC 26 2005

...STRONG WINDS EXPECTED FROM THE CENTRAL MOUNTAINS THROUGH THE
EAST CENTRAL AND SOUTHEAST PLAINS ON TUESDAY...

.WINDS WILL INCREASE AS A STRONG UPPER LEVEL SYSTEM MOVES OVER
NORTH NEW MEXICO. THE STRONG WINDS WILL START EARLY TUESDAY OVER
THE MOUNTAINS AND SPREAD EAST OVER THE EAST CENTRAL AND
SOUTHEASTERN PLAINS BY LATE MORNING. THE WINDS SHOULD DIMINISH BY
LATE AFTERNOON AND EARLY EVENING.

NMZ012-013-018>021-271200-
/O.EXT.KABQ.WI.Y.0012.051227T1300Z-051228T0000Z/
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...SANTA ROSA...TUCUMCARI...FORT SUMNER...
ROSWELL...PORTALES...CLOVIS
906 PM MST MON DEC 26 2005

...WIND ADVISORY NOW IN EFFECT FROM 6 AM TO 5 PM MST TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 6 AM TO 5 PM MST TUESDAY.

WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 AND 50 MPH ARE
EXPECTED TO DEVELOP EARLY TUESDAY MORNING OVER THE EAST CENTRAL
AND SOUTHEAST PLAINS OF NEW MEXICO AND CONTINUE THROUGH THE DAY.
WINDS WILL DECREASE BY LATE TUESDAY AFTERNOON AND EARLY EVENING.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS.

$$

NMZ010-011-016-017-026-271200-
/O.EXT.KABQ.WI.Y.0012.051227T0700Z-051228T0000Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...CARRIZOZO...RUIDOSO
906 PM MST MON DEC 26 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST TUESDAY. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 AND 50 MPH ARE
EXPECTED TO DEVELOP OVERNIGHT AND CONTINUE MUCH OF TUESDAY OVER
THE CENTRAL MOUNTAINS...ADJACENT EAST CENTRAL HIGH PLAINS...AND
LINCOLN COUNTY. WINDS WILL DECREASE BY LATE TUESDAY AFTERNOON.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS.

$$

40
000 
WWUS75 KABQ 271023
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
323 AM MST TUE DEC 27 2005

...STRONG WINDS EXPECTED FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD
ACROSS THE EASTERN PLAINS TODAY...

.STRONG WEST TO NORTHWEST WINDS ARE FORECAST AS A STRONG UPPER
LEVEL SYSTEM MOVES ALONG THE NEW MEXICO COLORADO BORDER.  THE
STRONGEST WINDS WILL OCCUR EARLY THIS MORNING ALONG AND JUST EAST
OF THE CENTRAL MOUNTAIN CHAIN AND SPREAD EAST ACROSS THE EASTERN
PLAINS BY MID MORNING.  THE WINDS SHOULD DIMINISH BY LATE
AFTERNOON AND EARLY EVENING.

NMZ005-271830-
/O.EXA.KABQ.WI.Y.0012.000000T0000Z-051228T0000Z/
NORTHEAST HIGHLANDS-
INCLUDING THE CITY OF...LAS VEGAS/RATON
323 AM MST TUE DEC 27 2005

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH
ARE EXPECTED TODAY ACROSS THE NORTHEAST HIGHLANDS...INCLUDING THE
I 25 CORRIDOR FROM LAS VEGAS TO RATON. WINDS WILL DECREASE BY LATE
TUESDAY AFTERNOON.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.

$$

NMZ006-007-271830-
/O.EXA.KABQ.WI.Y.0012.051227T1300Z-051228T0000Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-
INCLUDING THE CITIES OF...ROY...CLAYTON
323 AM MST TUE DEC 27 2005

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH
ARE EXPECTED TO DEVELOP THIS MORNING ACROSS THE NORTHEAST PLAINS
OF NEW MEXICO AND CONTINUE MUCH OF THE DAY. WINDS WILL DECREASE BY
LATE AFTERNOON AND EARLY EVENING.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.

$$

NMZ012-013-018>021-271830-
/O.CON.KABQ.WI.Y.0012.051227T1300Z-051228T0000Z/
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...SANTA ROSA...TUCUMCARI...FORT SUMNER...
ROSWELL...PORTALES...CLOVIS
323 AM MST TUE DEC 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH
ARE EXPECTED TO DEVELOP THIS MORNING OVER THE EAST CENTRAL AND
SOUTHEAST PLAINS OF NEW MEXICO AND CONTINUE THROUGH THE DAY. WINDS
WILL DECREASE BY LATE THIS AFTERNOON AND EARLY EVENING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ010-011-016-017-026-271830-
/O.CON.KABQ.WI.Y.0012.000000T0000Z-051228T0000Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...CARRIZOZO...RUIDOSO
323 AM MST TUE DEC 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH
ARE EXPECTED TODAY ACROSS THE CENTRAL MOUNTAINS...ADJACENT EAST
CENTRAL HIGH PLAINS...AND LINCOLN COUNTY. WINDS WILL DECREASE BY
THIS AFTERNOON.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

19
000 
WWUS75 KABQ 271810
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1110 AM MST TUE DEC 27 2005

...STRONG WINDS EXPECTED FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD
ACROSS THE EASTERN PLAINS TODAY...

.STRONG WEST TO NORTHWEST WINDS WILL CONTINUE AS A STRONG UPPER
LEVEL SYSTEM EXITS NEW MEXICO. THE STRONGEST WINDS WILL OCCUR ALONG
AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN AND OVER THE EASTERN
PLAINS. THE WINDS SHOULD DIMINISH BY LATE AFTERNOON AND EARLY
EVENING.

NMZ005>007-010>013-016>021-026-280000-
/O.CON.KABQ.WI.Y.0012.000000T0000Z-051228T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...
PORTALES...CLOVIS
1110 AM MST TUE DEC 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH
WILL CONTINUE TODAY ACROSS THE CENTRAL MOUNTAINS...ADJACENT EAST
CENTRAL HIGH PLAINS...LINCOLN COUNTY...THE EAST CENTRAL AND
SOUTHEAST PLAINS OF NEW MEXICO. WINDS WILL DECREASE BY LATE THIS
AFTERNOON AND EARLY EVENING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

23

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 26, 2:31 PM MST, 59 minutes earlier.

Area forecast discussion, Dec 26, 2:31 PM MST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
231 PM MST MON DEC 26 2005

.DISCUSSION...UPPER LEVEL TROF NOW OVER EASTERN NV WILL TRACK EAST
OVER NORTHERN NM TONIGHT AND EARLY TOMORROW MORNING. ISOLD TS
CONTINUE TO FORM NEAR THE SOUTHERN BASE OF THE TROF. A RELATIVELY
COLD CORE SYSTEM RELATING LOW AND MID LVLS ALTHOUGH OVER ALL NOT
WHEN COMPARED TO THE TIME OF YEAR. ENOUGH INSTABILITY TO SEE AN
ISOLD TS LATE THIS EVENING AROUND THE FOUR CORNERS. PRECIPITATION
WILL STAY ALONG THE NORTHERN TIER OF NM WITH ACCUM SNOW MAINLY
OVER THE SAN JUAN AND NORTHERN SANGRE DE CRISTO MTNS LATE THIS
EVENING AND EARLY TUE MORNING. ONCE AGAIN THE HEAVIER ACCUMS WILL
STAY NORTH OF THE STATE. THE OTHER ELEMENT WITH GREATER IMPACT
BECAUSE OF LARGER COVERAGE WILL BE THE WIND. WINDS WILL INCREASE
EARLY TUE AS THE SYSTEM MOVES OVERHEAD WITH A TIGHT GRADIENT AT
700 MB AND STRONG JET ALOFT. THE STRONGEST WINDS...WITH CURRENT
TRACK...WILL BE OVER THE CENTRAL MTNS...ADJACENT EAST
SLOPES...EAST CENTRAL HIGH PLAINS...CENTRAL AND SOUTHEASTERN
PLAINS. WIND SPEEDS SHOULD REACH ADV CRITERIA EARLY
TUE...THEREFORE WILL ISSUE A WIND ADV STARTING AT 9 AM TUE. CLOSE
TO ADV CRITERIA WINDS OVER THE NORTHEAST PLAINS WILL KEEP THEM OUT
OF THE ADV FOR NOW AND LET NEXT SHIFTS EVALUATE. THE REST OF THE
CWA WILL SEE BREEZY TO WINDY CONDITIONS. IS THIS DEC OR
MAR...BECAUSE THE SYSTEM LOOKS LIKE MORE OF A SPRING STORM. WILL
KEEP SNOW TOTAL LOW OVER THE NORTHERN MTNS AS THE AXIS OF THE LOW
EXITS THE STATE BY MID DAY TUE LEAVING NORTHWESTERLY FLOW. A WEAK
RIDGE AXIS SLIDES OVER THE STATE LATE WED. ANOTHER SYSTEM CLIPS
NORTHERN NM THU INTO EARLY FRI ONCE AGAIN BRINGING LITTLE PRECIP
BUT INCREASED WIND SPEEDS. FLOW IS MORE ZONAL BEFORE THE THIRD
TROF ENTERS THE NM PICTURE DURING THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  30  49  22  52 /  20  10   0   0
GALLUP..........................  21  50  16  56 /  10   0   0   0
GRANTS..........................  23  50  18  57 /  10   0   0   0
GLENWOOD........................  30  62  23  64 /   0   0   0   0
CHAMA...........................  21  42  12  48 /  50  30   0   0
LOS ALAMOS......................  28  46  22  50 /  10  10   0   0
RED RIVER.......................  22  41  12  46 /  20  30   0   0
TAOS............................  24  47  13  50 /  10  20   0   0
SANTA FE........................  29  47  24  53 /   5   5   0   0
SANTA FE AIRPORT................  30  50  24  53 /   5   5   0   0
ESPANOLA........................  24  53  19  55 /  10  10   0   0
ALBUQUERQUE HEIGHTS.............  36  55  30  57 /   0   0   0   0
ALBUQUERQUE VALLEY..............  33  56  27  59 /   5   0   0   0
ALBUQUERQUE FOOTHILLS...........  32  53  27  57 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  31  56  23  60 /   5   0   0   0
SOCORRO.........................  32  61  24  59 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  31  47  21  53 /   0   5   0   0
MORIARTY/ESTANCIA...............  28  57  18  58 /   0   5   0   0
CARRIZOZO.......................  36  57  22  55 /   0   0   0   0
RUIDOSO.........................  39  61  25  56 /   0   0   0   0
RATON...........................  25  54  17  58 /   0   5   0   0
LAS VEGAS.......................  34  57  24  58 /   0   5   0   0
ROY.............................  34  57  29  58 /   0   5   0   0
CLAYTON.........................  37  61  27  62 /   0   5   0   0
SANTA ROSA......................  36  62  29  65 /   0   5   0   0
TUCUMCARI.......................  39  66  28  64 /   0   0   0   0
FORT SUMNER.....................  35  66  26  66 /   0   0   0   0
CLOVIS..........................  41  65  30  64 /   0   0   0   0
PORTALES........................  40  67  28  62 /   0   0   0   0
ROSWELL.........................  40  68  32  67 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM TUESDAY TO 5 PM TUESDAY FOR NMZ010-NMZ011-
NMZ012-NMZ013-NMZ016-NMZ017-NMZ018-NMZ019-NMZ020-NMZ021-NMZ026.

&&

23
Hazardous weather outlook, Dec 26, 6:00 AM MST, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST MON DEC 26 2005

NMZ001>021-026-271300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MST MON DEC 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SUSTAINED WINDS OVER 30 MPH AND GUSTS TO 50 MPH ARE EXPECTED
ACROSS PARTS OF SOUTH CENTRAL AND EAST CENTRAL NEW MEXICO TUESDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

19

Nearby

Wind Advisories in New Mexico, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.